×

zbMATH — the first resource for mathematics

Fibre de Milnor d’un cône sur une courbe plane singulière. (French) Zbl 0475.14018

MSC:
14F45 Topological properties in algebraic geometry
14E20 Coverings in algebraic geometry
14B05 Singularities in algebraic geometry
14H45 Special algebraic curves and curves of low genus
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A’Campo, N.: La fonction zêta d’une monodromie. Comment. Math. Helvetici50, 233-248 (1975) · Zbl 0333.14008
[2] Bogomolov, F.: Unstable vector bundles and curves on surfaces. Proc. Intern. Congress of Maths, Helsinki, pp. 517-524 (1978)
[3] Deligne, P.: Théorie de Hodge II, Pub. Math. I.H.E.S.40, 5-57 (1972) · Zbl 0219.14007
[4] Deligne, P.: Séminaire Bourbaki. Exposé543 (1979)
[5] Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley Interscience publication 1978 · Zbl 0408.14001
[6] Hirzebruch, F., Neumann, W.D., Koh, S.S.: Differentiable manifolds and quadratic forms. Lecture Notes in pure and applied mathematics. Berlin-Heidelberg-New York: Springer no4 (1971) · Zbl 0226.57001
[7] Kawamata, Y.: A generalization of the Kodaira vanishing theorem. Preprint · Zbl 0476.14007
[8] Lipman, J.: Introduction to resolution of singularities. Proc. of Symp. in Pure Math., Vol. XXIX, Alg. Geom. Arcata (1974) · Zbl 0301.13007
[9] Mandelbaum, R.: Four dimensional topology: an introduction. Bull. Am Soc.2, 1-159 (1980) · Zbl 0476.57005
[10] Milnor, J., Husemoller, D.: Symmetric bilinear forms. Ergeb. Math. Grenzgeb.73 (1973) · Zbl 0292.10016
[11] Milnor, J., Stasheff, J.: Characteristic classes. Princ. Univ. Press, no76, (1974) · Zbl 0298.57008
[12] Mumford, D.: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publ. Math. I.H.E.S. no 9, 229-246 (1961) · Zbl 0108.16801
[13] Steenbrink, J.: Intersection form for quasi-homogeneous singularities. Comp. Math.34, (fasc. 2), 211-223 (1977) · Zbl 0347.14001
[14] Viehweg, E.: Rational singularities of higher dimensional schemes. Proc. of the A.M.S.63, 6-8 (1977) · Zbl 0352.14003
[15] Viehweg, E.: Vanishing theorems. Parait au Journal für reine und angewandte Mathematik (1982) · Zbl 0485.32019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.